Search


Current filters:


Start a new search

Add filters:

Use filters to refine the search results.


Results 1-9 of 9.
  • previous page
  • 1
  • next page
Item hits:
Items
AccessPreviewIssue DateTitleAuthor(s)
Restricted accessAMC_v218_n10_p6168_2012_accepted.pdf.jpg15-Jan-2012Comments on ‘A finite extensibility nonlinear oscillator’Beléndez, Augusto; Arribas Garde, Enrique; Francés, Jorge; Pascual, Inmaculada
Open accessIJNSNS_v8_n3_p329_2007.pdf.jpgSep-2007An improved 'heuristic' approximation for the period of a nonlinear pendulum: linear analysis of a classical nonlinear problemBeléndez, Augusto; Hernández Prados, Antonio; Beléndez, Tarsicio; Márquez, Andrés; Neipp, Cristian
Restricted accessMCM_vol52_n3-4_p637_2010.pdf.jpg24-Apr-2010An accurate closed-form approximate solution for the quintic Duffing oscillator equationBeléndez, Augusto; Bernabeu, Guillermo; Francés, Jorge; Méndez Alcaraz, David Israel; Marini, Stephan
Restricted accessPLA_v373_n32_p2805_2009.pdf.jpg15-May-2009An explicit approximate solution to the Duffing-harmonic oscillator by a cubication methodBeléndez, Augusto; Méndez Alcaraz, David Israel; Fernandez-Varo, Helena; Marini, Stephan; Pascual, Inmaculada
Restricted accessPLA_v373_n7_p737_2009.pdf.jpg31-Dec-2008Harmonic balancing approach to nonlinear oscillations of a punctual charge in the electric field of charged ringBeléndez, Augusto; Fernandez-Varo, Helena; Rodes Roca, José Joaquín; Fuentes Rosillo, Rosa; Pascual, Inmaculada
Restricted accessPLA_v373_n46_p4264_2009.pdf.jpg25-Sep-2009Considerations on "Harmonic balancing approach to nonlinear oscillations of a punctual charge in the electric field of charged ring"Beléndez, Augusto; Fernandez-Varo, Helena; Rodes Roca, José Joaquín; Fuentes Rosillo, Rosa; Pascual, Inmaculada
Open accessVZA_v64a_n12_2009proofs.pdf.jpgDec-2009Rational-harmonic balancing approach to nonlinear phenomena governed by pendulum-like differential equationsGimeno, Encarnación; Beléndez, Augusto
Restricted accessEJP_2006_1.pdf.jpgMay-2006Analytical approximations for the period of a nonlinear pendulumBeléndez, Augusto; Hernández Prados, Antonio; Márquez, Andrés; Beléndez, Tarsicio; Neipp, Cristian
Restricted accessEJP_pendulum_homotopy_2007.pdf.jpgJan-2007Application of homotopy perturbation method to the nonlinear pendulumBeléndez, Augusto; Hernández Prados, Antonio; Beléndez, Tarsicio; Neipp, Cristian; Márquez, Andrés